On some normability conditions

Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2005) On some normability conditions. Mathematische nachrichten, 278 (14). pp. 1714-1725. ISSN 0025-584X

[thumbnail of 3011800001134.pdf] PDF

Download (200kB)


Various normability conditions of locally convex spaces (including Vogt interpolation classes DN and as well as quasi- and asymptotic normability) are investigated. In particular, it is shown that on the class of Schwartz spaces the property of asymptotic normability coincides with the property GS , which is a natural generalization of Gelfand-Shilov countable normability (cf. [9, 25], where the metrizable case was treated). It is observed also that there are certain natural duality relationships among some of normability conditions.
Item Type: Article
Uncontrolled Keywords: locally convex spaces; quasi-normability; asymptotic normability; Vogt interpolation classes; Gelfand-Shilov property
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Vyacheslav Zakharyuta
Date Deposited: 14 Oct 2005 03:00
Last Modified: 26 Apr 2022 08:07
URI: https://research.sabanciuniv.edu/id/eprint/426

Actions (login required)

View Item
View Item